Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Feeling extremely tired and sleepy, have high BP. Taking Synthroid and Zoplicone. Is Citalopram 10mg safe?

The last couple days I have been EXTREMELY tired and sleepy; by times I feel like I have a heavy weight on my shoulders. I have had had high blood pressure in the past but no symptoms like this. I am a female, 58 yrs old and weight 190.5 lbs. My blood pressure was 138/105 last night and is 146/100 this morning. I have just gotten up. My past BP issues have disappeared when I lost weight. I am currently taking .0000 mg Synthroid , .375 Zoplicone. I also am prescribed 20 mg Citalopram . I started taking only a half pill (10 mg) in mid Jan and since last Thursday and only taking the half every other day.
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
If the brand SYNTHROID contains thyroxine, then i think u hv hypothyroidism. take rx as advised or consult the dr who advised u rx.
Answered: Mon, 27 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor